Closed Form Solutions for Term Structure Derivatives with Log-Normal Interest Rates
Kristian R Miltersen,
Klaus Sandmann and
Dieter Sondermann
Journal of Finance, 1997, vol. 52, issue 1, 409-30
Abstract:
The authors derive a unified model that gives closed form solutions for caps and floors written on interest rates as well as puts and calls written on zero-coupon bonds. The crucial assumption is that simple interest rates over a fixed finite period that matches the contract, which the authors want to price, are log-normally distributed. Moreover, this assumption is shown to be consistent with the Heath-Jarrow-Morton model for a specific choice of volatility. Copyright 1997 by American Finance Association.
Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (215)
Downloads: (external link)
http://links.jstor.org/sici?sici=0022-1082%2819970 ... O%3B2-L&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jfinan:v:52:y:1997:i:1:p:409-30
Ordering information: This journal article can be ordered from
http://www.afajof.org/membership/join.asp
Access Statistics for this article
More articles in Journal of Finance from American Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().